RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2013, Volume 13, Issue 2(2), Pages 44–51 (Mi isu412)  

This article is cited in 4 scientific papers (total in 4 papers)

Computer science

The ordered set of connected parts of a polygonal graph

V. N. Salii

Saratov State University, Russia, 410012, Saratov, Astrahanskaya st., 83

Abstract: Under a polygonal graph is meant an oriented graph obtained from a cycle by some orientation of its edges. The set of all abstract (i.e. pairwise non-isomorphic) connected parts of a polygonal graph is ordered by graph embedding. Polygonal graphs are characterized for which this ordered set is a lattice.

Key words: polygonal graph, linear graph, binary vector, duality, ordered set, lattice.

Full text: PDF file (195 kB)
References: PDF file   HTML file

UDC: 519.17

Citation: V. N. Salii, “The ordered set of connected parts of a polygonal graph”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:2(2) (2013), 44–51

Citation in format AMSBIB
\Bibitem{Sal13}
\by V.~N.~Salii
\paper The ordered set of connected parts of a~polygonal graph
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2013
\vol 13
\issue 2(2)
\pages 44--51
\mathnet{http://mi.mathnet.ru/isu412}


Linking options:
  • http://mi.mathnet.ru/eng/isu412
  • http://mi.mathnet.ru/eng/isu/v13/i4/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gavrikov, “Algoritm postroeniya T-neprivodimogo rasshireniya dlya mnogougolnykh orgrafov”, PDM. Prilozhenie, 2014, no. 7, 124–126  mathnet
    2. V. N. Salii, “Shpernerovo svoistvo dlya mnogougolnykh grafov”, PDM. Prilozhenie, 2014, no. 7, 135–137  mathnet
    3. A. V. Gavrikov, “T-irreducible extension of polygonal digraphs”, Russian Math. (Iz. VUZ), 60:2 (2016), 14–18  mathnet  crossref  isi
    4. V. N. Salii, “Mnogougolnye grafy kak uporyadochennye mnozhestva: kriterii shpernerovosti”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:2 (2016), 226–231  mathnet  crossref  mathscinet  elib
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:144
    Full text:42
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019